# SDR SWAA2024042664706

- Difficulty date: March 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX.  REPLACED ANGLE LOC. BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND DWG #111A6000 AND DWG #273A9110.;[03] REPLACED ANGLE LOC. BS 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G-0 AND DWG #111A6000 AND DWG #273A9110. TASK CERTIFIED
